Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/111265
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A consensus algorithm in CAT(0) space and its application to distributed fusion of phylogenetic trees
Author: Chen, S.
Shi, P.
Lim, C.
Lu, Z.
Citation: Journal of Mathematical Analysis and Applications, 2018; 459(2):1149-1159
Publisher: Elsevier
Issue Date: 2018
ISSN: 0022-247X
1096-0813
Statement of
Responsibility: 
Sheng Chen, Peng Shi, Cheng-Chew Lim, Zhenyu Lu
Abstract: Abstract not available
Keywords: Geometric space; consensus algorithm; data fusion; tree-type data
Rights: © 2017 Elsevier Inc. All rights reserved.
RMID: 0030078600
DOI: 10.1016/j.jmaa.2017.11.028
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.